Exact tail asymptotics for the M/M/m retrial queue with nonpersistent customers

Bara Kim, Jeongsim Kim

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We consider the M/M/m retrial queue with nonpersistent customers. Liu et al. (2011) [12] provided the asymptotic lower and upper bounds for the stationary distribution of the number of customers in the orbit. In this paper we strengthen Liu, Wang and Zhao's result by finding the exact tail asymptotic formula.

Original languageEnglish
Pages (from-to)537-540
Number of pages4
JournalOperations Research Letters
Volume40
Issue number6
DOIs
Publication statusPublished - 2012 Nov 1

Fingerprint

Tail Asymptotics
Retrial Queue
Orbits
Customers
Stationary Distribution
Asymptotic Formula
Upper and Lower Bounds
Orbit
Queue
Lower bounds
Stationary distribution
Upper bound

Keywords

  • Karamata's Tauberian theorem
  • M/M/m retrial queue
  • Nonpersistent customers
  • Tail asymptotics

ASJC Scopus subject areas

  • Management Science and Operations Research
  • Applied Mathematics
  • Industrial and Manufacturing Engineering
  • Software

Cite this

Exact tail asymptotics for the M/M/m retrial queue with nonpersistent customers. / Kim, Bara; Kim, Jeongsim.

In: Operations Research Letters, Vol. 40, No. 6, 01.11.2012, p. 537-540.

Research output: Contribution to journalArticle

@article{f24d3aaf6bff4bdabc4aaf2b4bc2910d,
title = "Exact tail asymptotics for the M/M/m retrial queue with nonpersistent customers",
abstract = "We consider the M/M/m retrial queue with nonpersistent customers. Liu et al. (2011) [12] provided the asymptotic lower and upper bounds for the stationary distribution of the number of customers in the orbit. In this paper we strengthen Liu, Wang and Zhao's result by finding the exact tail asymptotic formula.",
keywords = "Karamata's Tauberian theorem, M/M/m retrial queue, Nonpersistent customers, Tail asymptotics",
author = "Bara Kim and Jeongsim Kim",
year = "2012",
month = "11",
day = "1",
doi = "10.1016/j.orl.2012.09.004",
language = "English",
volume = "40",
pages = "537--540",
journal = "Operations Research Letters",
issn = "0167-6377",
publisher = "Elsevier",
number = "6",

}

TY - JOUR

T1 - Exact tail asymptotics for the M/M/m retrial queue with nonpersistent customers

AU - Kim, Bara

AU - Kim, Jeongsim

PY - 2012/11/1

Y1 - 2012/11/1

N2 - We consider the M/M/m retrial queue with nonpersistent customers. Liu et al. (2011) [12] provided the asymptotic lower and upper bounds for the stationary distribution of the number of customers in the orbit. In this paper we strengthen Liu, Wang and Zhao's result by finding the exact tail asymptotic formula.

AB - We consider the M/M/m retrial queue with nonpersistent customers. Liu et al. (2011) [12] provided the asymptotic lower and upper bounds for the stationary distribution of the number of customers in the orbit. In this paper we strengthen Liu, Wang and Zhao's result by finding the exact tail asymptotic formula.

KW - Karamata's Tauberian theorem

KW - M/M/m retrial queue

KW - Nonpersistent customers

KW - Tail asymptotics

UR - http://www.scopus.com/inward/record.url?scp=84869239811&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84869239811&partnerID=8YFLogxK

U2 - 10.1016/j.orl.2012.09.004

DO - 10.1016/j.orl.2012.09.004

M3 - Article

AN - SCOPUS:84869239811

VL - 40

SP - 537

EP - 540

JO - Operations Research Letters

JF - Operations Research Letters

SN - 0167-6377

IS - 6

ER -